# SDR CALA2020110401237

- Difficulty date: October 31, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 111,219 hours, 17,226 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REFERENCE AERSALE CID 507698 EMERGENCY BATTERY LIGHT PACK AT BS 1340 AT ROW 40A INOPERATIVE.  REPLACED EMERGENCY LIGHT BATTERY PACK AT BS 1340 ROW 40A, IAW AMM33-51-07.  OPERATIONAL CHECKED GOOD.  WORK ACCOMPLISHED ON AERSALE CID 507698 BY V931306 AND INSPECTED BY ASI QC-50 ADD EMP: V931306.
